Reply To: Treating side effects with OTHER meds? Help!

Home Welcome to the ADDitude Forums For Parents Treating Your Child Treating side effects with OTHER meds? Help! Reply To: Treating side effects with OTHER meds? Help!

#74913
BobC
Participant

Try reducing the dose. Sometimes The lowest dose could be enough, or at least therapeutic given the Side effects of higher dosage. Perhaps even half of the lowest dose may be where you or your child do not have the anger issues. They have been likened to ‘Road Rage’ To expect your child to control such urges is not reasonable.

The standard of care seems to be keep upping the dose until a side effect appears. The Road Rage can go un detcted by parents and teachers where they attribute the behavior to the child and not the drugs they have been given.

My former wife, a physician, and coparent kept wanting to up he meditation. I settled her lawsuit with a three blind week trial. Meditation randomly administered by school nurse. 1 week 0, 1 week 20mg, and one week 30 mg of vyvance. This was before they had the 10mg. Dose.

The 30 mg week was hell for my son. 20 was therapeutic with slight side effects.

Try cutting the dose.